We only sell to the USA
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count
Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count

Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count

Equate

Regular price $13.69

ONLY LEFT

Hours   Minutes   Seconds

ONLY LEFT

Equate Extra-Strength Acetaminophen Rapid Release Gel-Caps, 500 mg, 100-Count



Product Details

  • gender: Unisex

When aches and pains get you down, find quick and effective relief with Equate Extra Strength Acetaminophen Rapid Release Gelcaps. They’re formulated with clinically proven pain fighters to deliver powerful, fast-acting relief. This 100-count of extra-strength acetaminophen can be used to help alleviate minor aches and pains due to headache, the common cold, toothache, backache and muscular aches. It also aids in easing the minor pains of arthritis and premenstrual and menstrual cramps. These acetaminophen gel caps will temporarily reduce fever during colds and are recommended for adults and children ages 12 years and up. Ease your aches and pains with Equate Extra Strength Acetaminophen Rapid Release Gelcaps. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Extra-Strength Acetaminophen Rapid Release Gelcaps, 500 mg, 225-Count: Active ingredient: acetaminophen 500 mg Pain reliever/fever reducer Temporarily relieves minor aches and pains due to headache, the common cold, toothache, backache, muscular aches, minor pain of arthritis, premenstrual and menstrual cramps Temporarily reduces fever Rapid release Compare to Extra-Strength Tylenol Rapid Release Gels active ingredient Extra-strength acetaminophen is recommended for adults and children ages 12 years and up

people are currently looking at this product

Estimated delivery time 1-3 days

Guaranteed Safe Checkout